On Polygons of Order n in Projective n-Space, with an Application to Strictly Convex Curves.
Mathematica Scandinavica, Tome 10 (1962), pp. 221-230
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1962__10_165806,
author = {Fr. Fabricius-Bjerre},
title = {On {Polygons} of {Order} n in {Projective} {n-Space,} with an {Application} to {Strictly} {Convex} {Curves.}},
journal = {Mathematica Scandinavica},
pages = {221--230},
year = {1962},
volume = {10},
zbl = {0113.15901},
url = {http://geodesic.mathdoc.fr/item/MS2_1962__10_165806/}
}
Fr. Fabricius-Bjerre. On Polygons of Order n in Projective n-Space, with an Application to Strictly Convex Curves.. Mathematica Scandinavica, Tome 10 (1962), pp. 221-230. http://geodesic.mathdoc.fr/item/MS2_1962__10_165806/